# SDR SWAA2022021458391

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R AND BS540 FWD CARGO COMPARTMENT ; 2021-585104 / [01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 03-JUN-22; [03] TOOL USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142820025; DUE DATE: 22-JAN-22 AND TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 22-JAN-22; [04] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 23R BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION P/N: 7075-T0 0.036 P.O: 2021-131796; ANGLES AND CHANNEL P/N: 7075-T0 0.040 P.O: 2021 180663; SEE INDIVIDUAL SING OFF BELOW.; [05] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 23R BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: STRINGER SECTION P/N: 7075-T0 0.036 P.O: 2021-131796; ANGLES AND CHANNEL P/N: 7075-T0 0.040 P.O: 2021 180663; SEE INDIVIDUAL SING OFF BELOW.CERTIFIED RII
